# SDR SWIA201541204

- Difficulty date: May 5, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN AT FS 456 BETWEEN BL0 AND LBL9 CRACKED.  INSTALLED REPAIR PARTS 601R-53-41-1898-5, 601R-53-41-1898-6, 601R-53-41-1898-7, 601R-53-41-1898-8 JUST FWD OF FS460 AT FS456 IAW REO.
